Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 703539, 4 pages
Research Article

New Periodic Solutions for the Singular Hamiltonian System

School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 30 May 2014; Accepted 20 October 2014; Published 9 November 2014

Academic Editor: Jianqing Chen

Copyright © 2014 Yi Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Liao, “New Periodic Solutions for the Singular Hamiltonian System,” Abstract and Applied Analysis, vol. 2014, Article ID 703539, 4 pages, 2014. doi:10.1155/2014/703539